# SDR DALA2016110208178

- Difficulty date: September 8, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,706 hours, 22,640 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND NUMBER TWO ENGINE NACELLE STRUT FAIRING LOWER STRUCTURE IS CORRODED ON LOWER SIDE.  MAINTENANCE ROBBED NR 2 NACELLE STRUT FAIRING REFERENCE NRC 34597/4600/0001.  CUSTOMER CARD 4899451 FOR INSTALLATION.
